# SDR PNSA2013101501

- Difficulty date: October 15, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N365PX
- Make and model: Saab 340B
- Aircraft serial: 265
- Aircraft time: 46,042 hours, 37,186 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 17066813001
- Condition: Inoperative
- Location: Light Switch
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAMP IN F/A EMERGENCY LIGHT SWITCH IS OUT.  INSTALLED NEW LAMP.
